Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest medication for arthritic pains

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
I am taking Plavix and am having some arthritic pains can I take oxycodone, or what medication can I take?
Posted Tue, 25 Feb 2014 in Arthritis
Answered by Dr. Chander Mohan Singh 31 minutes later
Brief Answer: You can take tylenol. Detailed Answer: Hi, I have read your query. First thing I want to clear you that you must not take any medicine without prescription of doctor. Tylenol(acetaminophen) is probably the only drug that you will be able to take. In some patients it is seen that oxycodone causes side effects when taken with plavix like angina, drug withdrawal syndrome etc. So be cautious to take oxycodone with plavix without prescription of doctor. If it is only in your hands I feel the tylenol would be your best course of action. Please do not exceed the daily dose of 4000mg , as it can cause liver damage. If the tylenol does not provide you with relief, I suggest you see a orthopaedician for your arthritic pains as only your doctor after doing your physical examination would advise you other medicines. I hope it helps. You are welcome to ask further health related queries. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: WWW.WWWW.WW Let me know if you have any concerns. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor